Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Would anesthesia used to make a patient unconscious cause hand tremor?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
Would anethstesia used for putting a patient under cause hand tremor?
Posted Thu, 3 May 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 1 hour later

Thanks for posting your query.

Development of resting tremors in left hand only one week after TURP is not likely to be the affect of anaesthetic drugs given during the surgery.

No such delayed effects have been documented in the literature.

This problem needs a systemic evaluation by a neurologist to find out the cause.

The exact cause can only be determined after proper clinical examination as well as some blood investigations including hormone profiles, liver and renal function tests.

I hope this answers your query effectively.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor